Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 136, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Sep 1, 2008, 2:20 PM CDT for Washington County, Alabama; Wayne County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2008, 2:20 PM CDT (19:20 UTC)
- Expired
- Sep 1, 2008, 2:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Washington County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 92 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 6:30 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMOB 011920
TORMOB
ALC129-MSC153-011945-
/O.NEW.KMOB.TO.W.0136.080901T1920Z-080901T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
220 PM CDT MON SEP 1 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WAYNESBORO...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 245 PM CDT
* AT 220 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF YELLOW
PINE...OR ABOUT 7 MILES SOUTHWEST OF CHATOM...MOVING NORTHWEST AT
42 MPH.
* THE TORNADO WILL BE NEAR...
RURAL WESTERN WASHINGTON COUNTY AT 230 PM CDT
RURAL SOUTHEASTERN WAYNE COUNTY AT 230 PM CDT
RURAL EASTERN WAYNE COUNTY AT 240 PM CDT
RURAL NORTHWESTERN WASHINGTON COUNTY AT 240 PM CDT
IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR
HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3139 8827 3134 8837 3141 8845 3144 8845
3144 8848 3167 8874 3181 8852
TIME...MOT...LOC 1920Z 144DEG 36KT 3141 8835
$$
PURDY1 follow-up statement
000 WWUS54 KMOB 011929 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT MON SEP 1 2008 ALC129-MSC153-011945- /O.CON.KMOB.TO.W.0136.000000T0000Z-080901T1945Z/ WASHINGTON AL-WAYNE MS- 229 PM CDT MON SEP 1 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR EASTERN WAYNE AND NORTHWESTERN WASHINGTON COUNTIES... AT 229 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS 8 MILES SOUTHEAST OF BATTLES...OR ABOUT 8 MILES WEST OF CHATOM... MOVING NORTHWEST AT 41 MPH. THE TORNADO WILL BE NEAR... BATTLES BY 235 PM CDT... BUCKATUNNA BY 240 PM CDT... DENHAM...ROBINSON JUNCTION...WINCHESTER AND CHICORA BY 245 PM CDT... IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING... SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY BE OBSCURING THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. LAT...LON 3144 8834 3144 8848 3167 8874 3181 8852 TIME...MOT...LOC 1929Z 144DEG 36KT 3148 8841 $$ PURDY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 12:31 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 1, 12:31 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1231 PM CDT MON SEP 1 2008
.UPDATE...UPDATING FOR REVISION OF TROPICAL WWA CONFIGURATION. NO
OTHER MODIFICATIONS ATTM.
.PREV DISCUSSION... /ISSUED 648 AM CDT MON SEP 1 2008/
.......................PREVIOUS DISCUSSION..........................
.SHORT TERM TODAY AND TONIGHT...APOLOGIZE FOR THE DELAY IN ALL OF
THE PUBLIC PRODUCTS...BUT WANTED TO GET ALL THE LATEST ON GUSTAV
BEFORE TRANSMITTING. HURRICANE GUSTAV WILL BE MAKING LANDFALL BY
MIDDAY OVER THE SOUTHEAST COAST OF LOUISIANA COAST...NOT FAR WEST OF
GRAND ISLE. WELL EAST OF THE CENTER...WILL SEE RAINBANDS AND SQUALLY
WEATHER ROTATING IN OFF THE GULF. WE FORECAST THE HIGHEST
PRECIPITATION CHANCES OVER THE SOUTHWEST HALF OF THE AREA TODAY AND
TONIGHT. SOME OF THE RAIN BANDS WILL CONTAIN HEAVY RAINS WITH
OCCASIONAL TROPICAL STORM FORCE WIND GUSTS. EXCESSIVE RAINS COULD
FORM WHERE RAIN BAND DETACHMENT SETS UP AND PERSISTS FOR SEVERAL
HOURS OVER THE SAME AREAS. WILL HAVE A FLASH FLOOD WATCH OUT FOR
THOSE ZONES WHERE WE EXPECT THIS POTENTIAL. GRIDDED WEATHER WILL ALSO
CONTAIN THE POTENTIAL OF TORNADOES OVER THE COASTAL COUNTIES AND
SOUTHEAST MISSISSIPPI AS THESE AREAS LOOK TO HAVE THE HIGHEST
PROBABILITY OF IMPACTS FROM THESE AND CLOSEST TO THE FAVORED
EAST/NORTHEAST SIDE OF GUSTAVS CIRCULATION. TIDAL FLOODING
...DANGEROUS RIP CURRENTS AND INSTANCES OF BEACH EROSION WILL ALSO
PRESENT HAZARDS TODAY. FOR MORE SPECIFIC INFORMATION ON WHAT IS
EXPECTED...REFER TO THE LOCAL STATEMENTS ISSUED BY THE NATIONAL
WEATHER SERVICE IN MOBILE ALABAMA. /10
.LONG TERM TUESDAY THROUGH SUNDAY...SOME FORECAST CHALLENGES IN
THE MEDIUM RANGE WEATHER PICTURE. ALTHOUGH GUSTAV WILL BE WEAKENING
OVER WEST CENTRAL LOUISIANA OR EAST TEXAS TUESDAY...WOULD NOT BE
SURPRISED TO SEE A DETACHED RAINBAND THAT BECOMES QUASI-STATIONARY
OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA.
IF THIS SETS UP...EXCESSIVE RAINS WOULD BE LIKELY. HEADING INTO THE
MIDDLE OF THE WEEK...STRENGTHENING MID LEVEL HEIGHTS OVER THE MID
ATLANTIC...COUPLED WITH HANNA NEAR THE BAHAMAS...FAVORS A WESTWARD
EXPANSION OF INCREASED SUBSIDENCE OVER THE SOUTHEAST AND A NET
DECREASE IN PRECIPITATION PROBABILITIES BY THURSDAY. BY FRIDAY...
LEFTOVER MOISTURE BY GUSTAV LOOKS TO BE SHEARED EASTWARD WITH
CHANCES OF SHOWERS AND THUNDERSTORMS COMING BACK UP FRIDAY AND
SATURDAY. WE ANTICIPATE NO PROBLEMS WITH HANNA. SAW NO REASON TO
DEVIATE FROM THE EXTENDED RANGE FORECASTS FOR TEMPERATURES WHICH ARE
NOT THAT FAR FROM SEASONAL NORMALS. /10
&&
.AVIATION...TAF SITES WILL SEE MVFR CONDITIONS PREVAILING
OCCASIONALLY LOWERING TO IFR IN SQUALLS. TROPICAL STORM FORCE WINDS
WILL BE HAZARDOUS FOR ASCENT AND DESCENT.
&&
.MARINE...MAJOR HURRICANE GUSTAV WILL MAKE LANDFALL AROUND MIDDAY
TODAY ON THE SOUTHEAST LOUISIANA COAST. MARINERS ARE URGED TO REMAIN
IN PORT AND CLOSELY MONITOR THE NATIONAL HURRICANE CENTER FORECASTS
AND ADVISORIES CONCERNING THIS DANGEROUS HURRICANE. GUSTAV WEAKENS AS
IT CONTINUES MOVING INLAND ACROSS LOUISIANA AND INTO EASTERN TEXAS
TONIGHT THROUGH FRIDAY. THE STRONG SOUTHEAST WINDS OVER THE MARINE
AREA WILL SUBSIDE BELOW 20 KNOTS ON TUESDAY WITH SEAS SUBSIDING BELOW
7 FEET BY TUESDAY EVENING...WITH WINDS AND SEAS CONTINUING TO SUBSIDE
THROUGH FRIDAY.
&&
.FIRE WEATHER...NO HEADLINES. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 76 83 75 / 100 90 80 60
PENSACOLA 85 77 84 73 / 100 70 70 50
DESTIN 84 77 86 74 / 80 50 70 40
EVERGREEN 85 72 84 70 / 70 50 60 40
WAYNESBORO 85 73 84 71 / 90 80 80 70
CAMDEN 86 72 85 70 / 70 50 70 40
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 76 83 75 / 100 90 80 60
PENSACOLA 85 77 84 73 / 100 70 70 50
DESTIN 84 77 86 74 / 80 50 70 40
EVERGREEN 85 72 84 70 / 70 50 60 40
WAYNESBORO 85 73 84 71 / 90 80 80 70
CAMDEN 86 72 85 70 / 70 50 70 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...AND WASHINGTON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
TROPICAL STORM WIND WARNING UNTIL 1 AM TUESDAY FOR THE FOLLOWING
ZONES: AND WASHINGTON.
FL...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
TROPICAL STORM WIND WARNING UNTIL 1 AM TUESDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&In the hours before
Local storm report, Sep 1, 10:37 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1037 AM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TORNADO GULF BREEZE 30.36N 87.20W
09/01/2008 SANTA ROSA FL LAW ENFORCEMENT
A POSSIBLE TORNADO WAS REPORTED BY LAW ENFORCEMENT IN
GULF BREEZE. TREE DAMAGE REPORTED.
1000 AM TROPICAL STORM NAVARRE 30.41N 86.86W
09/01/2008 SANTA ROSA FL AMATEUR RADIO
TREES DOWN BETWEEN NAVARRE AND GULF BREEZE.
1000 AM TORNADO EGLIN AFB 30.46N 86.55W
09/01/2008 OKALOOSA FL EMERGENCY MNGR
A POSSIBLE TORNADO WAS REPORTED AT EGLIN AIR FORCE BASE.
&&
CACERESLocal storm report, Sep 1, 11:08 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM FUNNEL CLOUD 2 NE DESTIN 30.43N 86.47W
09/01/2008 OKALOOSA FL EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER CHOCTAWHATCHEE BAY
&&
CACERESLocal storm report, Sep 1, 12:40 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM WATER SPOUT SHALIMAR 30.45N 86.57W
09/01/2008 OKALOOSA FL NWS EMPLOYEE
A WATERSPOUT MOVED ASHORE NEAR SHALIMAR. NO DAMAGE
REPORTED. NWS TAE RELAYED REPORT.
&&
CACERESLocal storm report, Sep 1, 1:18 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
118 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL MCHENRY 30.71N 89.14W
09/01/2008 E0.75 INCH STONE MS EMERGENCY MNGR
HAIL REPORTED 1 MILE WEST OF THE WLOX TV TOWER.
&&
CACERESLocal storm report, Sep 1, 1:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TORNADO 2 N ELSANOR 30.57N 87.58W
09/01/2008 BALDWIN AL EMERGENCY MNGR
TORNADO REPORTED ON COUNTY ROAD 87 NEAR ELBERTA. A
TRAILER WAS DAMAGED.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 2:43 AM CDT | Special Marine Warning | MOB | 47 min | |
| Sep 1, 2:51 AM CDT | Special Marine Warning | MOB | 39 min | |
| Sep 1, 3:00 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 60 min |
| Sep 1, 3:28 AM CDT | Special Marine Warning | MOB | 62 min | |
| Sep 1, 3:31 AM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| Sep 1, 4:21 AM CDT | Special Marine Warning | MOB | 54 min | |
| Sep 1, 4:27 AM CDT | Special Marine Warning | MOB | 48 min | |
| Sep 1, 4:35 AM CDT | Tornado Warning | MOB | Baldwin | 55 min |
| Sep 1, 4:48 AM CDT | Special Marine Warning | MOB | 42 min | |
| Sep 1, 5:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Sep 1, 5:25 AM CDT | Tornado Warning | MOB | Baldwin | 50 min |
| Sep 1, 5:31 AM CDT | Tornado Warning | MOB | Baldwin | 59 min |
| Sep 1, 5:46 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 59 min |
| Sep 1, 6:21 AM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 39 min |
| Sep 1, 6:28 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 62 min |
| Sep 1, 6:31 AM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| Sep 1, 6:49 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 41 min |
| Sep 1, 7:01 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 44 min |
| Sep 1, 7:07 AM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 40 min |
| Sep 1, 7:40 AM CDT | Tornado Warning | MOB | Baldwin | 50 min |
| Sep 1, 8:12 AM CDT | Tornado Warning | MOB | Baldwin | 63 min |
| Sep 1, 8:14 AM CDT | Tornado Warning | MOB | Baldwin | 61 min |
| Sep 1, 8:24 AM CDT | Tornado Warning | MOB | Baldwin | 51 min |
| Sep 1, 8:32 AM CDT | Tornado Warning | MOB | Baldwin | 43 min |
| Sep 1, 8:38 AM CDT | Tornado Warning | MOB | Baldwin | 52 min |
| Sep 1, 8:39 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 38 min |
| Sep 1, 8:49 AM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Sep 1, 11:35 AM CDT | Coastal Flood Warning | MOB | 22 hr | |
| Sep 1, 11:35 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 9 min |
| Sep 1, 11:45 AM CDT | River Flood Warning | MOB | Mobile | 34 hr |
| Sep 1, 12:21 PM CDT | Tornado Warning | MOB | Baldwin | 24 min |
| Sep 1, 12:25 PM CDT | River Flood Warning | MOB | Baldwin | 28 hr |
| Sep 1, 12:27 PM CDT | Tornado Warning | MOB | Baldwin | 33 min |
| Sep 1, 12:46 PM CDT | Tornado Warning | MOB | Washington | 44 min |
| Sep 1, 12:50 PM CDT | Tornado Warning | MOB | Baldwin | 40 min |
| Sep 1, 12:52 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 38 min |
| Sep 1, 12:57 PM CDT | Tornado Warning | MOB | Covington | 33 min |
| Sep 1, 1:19 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 28 min |
| Sep 1, 1:26 PM CDT | Tornado Warning | MOB | Washington | 49 min |
| Sep 1, 1:39 PM CDT | Tornado Warning | MOB | Baldwin | 21 min |
| Sep 1, 1:48 PM CDT | Special Marine Warning | MOB | 42 min | |
| Sep 1, 2:05 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 40 min |
| Sep 1, 2:48 PM CDT | Tornado Warning | MOB | Baldwin | 42 min |
| Sep 1, 3:11 PM CDT | Flash Flood Warning | MOB | Baldwin, Choctaw, Clarke, Mobile, Washington | 3 hr |
| Sep 1, 3:20 PM CDT | Special Marine Warning | MOB | 25 min | |
| Sep 1, 3:43 PM CDT | Tornado Warning | MOB | Baldwin | 22 min |
| Sep 1, 4:20 PM CDT | Tornado Warning | MOB | Washington | 40 min |
| Sep 1, 4:38 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 52 min |
| Sep 1, 6:02 PM CDT | Flash Flood Warning | MOB | Baldwin, Choctaw, Mobile, Washington | 3 hr |
| Sep 1, 12:51 PM CDT | Tornado Warning | MOB | Stone | 39 min |
| Sep 1, 1:57 PM CDT | Tornado Warning | MOB | Wayne | 33 min |
| Sep 1, 2:44 PM CDT | Tornado Warning | MOB | Wayne | 34 min |
Nearby
Tornado Warnings in Alabama, 2008Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.